# SDR SWAA2022020929205

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E TRANSVERSE WEB ABOVE AFT PYLON TIP CRACKED / REMOVED DAMAGED RT WING T/E TRANSVERSE WEB ABOVE AFT PYLON TIP. INSTALLED NEW WEB IAW SRM 51-40-02-0G-0 STEP 4 & IPC 57-50-00-36.
